# SDR UALA2012080804308

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 71,290 hours, 21,117 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMING FROM VENTILATION SYSTEM FROM DOOR 2L AREA.  ODOR LOCALIZED TO DOOR 2 MID-GALLEY AREA ONLY: LENGTH OF AIRCRAFT OTHERWISE FREE OF ODOR.  NO COMPONENT FAILURES FOUND OR OTHER INDICATIONS OF OVERHEAT CONDITIONS FOUND.  SUSPECT SLIGHTLY SYNTHETIC NATURE OF ODOR AS IDENTIFIFED COULD BE AROMATIC RESIDUAL OF LUBRICANT NECESSARILY USED ON STUCK BUSINESS CLASS TRAY TABLE.
